# SDR IPXA2019120439655

- Difficulty date: November 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005187A
- Condition: Torn
- Location: Nr 4 Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757LT WING #4 SLAT TRAILING EDGE WEDGE TEARREPAIRED IAW B757 SRM 51-70-10-2R AND SRM 57-43-02-2R
